{"product_id":"paracad-plus-susp-60ml-ibuprofen-100-mg-paracetamol-162-5-mg-by-zydus","title":"Paracad Plus Susp. (60ml.)Ibuprofen 100 Mg + Paracetamol 162.5 Mg by Zydus","description":"\u003cp\u003eWhat is it used for?\u003cbr\u003e\nUsed for short-term relief of fever and mild to moderate pain, such as body aches, headache, toothache, muscle pain and pain associated with colds.\u003c\/p\u003e\n\n\u003cp\u003eHow does it work?\u003cbr\u003e\nIbuprofen reduces the production of substances that cause pain, swelling and fever. Paracetamol also helps reduce pain and fever through a different mechanism.\u003c\/p\u003e\n\n\u003cp\u003eHow to take\/use it\u003cbr\u003e\nTake only as directed on the product label or by a healthcare professional. Do not exceed the recommended amount or use it for longer than advised. Do not take it with other medicines containing ibuprofen or paracetamol.\u003c\/p\u003e\n\n\u003cp\u003eCommon side effects\u003cbr\u003e\nNausea, vomiting, indigestion, stomach discomfort, abdominal pain, dizziness or headache.\u003c\/p\u003e\n\n\u003cp\u003ePrecautions\u003cbr\u003e\nAvoid use if allergic to ibuprofen, paracetamol, aspirin or other NSAIDs. Seek medical advice before use with a history of stomach ulcer or bleeding, asthma triggered by painkillers, kidney or liver disease, dehydration, or heart problems. Avoid during the last 3 months of pregnancy unless specifically advised by a doctor. Stop and seek medical help for signs of stomach bleeding, severe allergic reaction, or skin rash.\u003c\/p\u003e","brand":"Zydus","offers":[{"title":"Default Title","offer_id":50459449917696,"sku":null,"price":14.75,"currency_code":"INR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0761\/3258\/1632\/files\/Zyd5000941.jpg?v=1790408515","url":"https:\/\/www.med50.com\/products\/paracad-plus-susp-60ml-ibuprofen-100-mg-paracetamol-162-5-mg-by-zydus","provider":"Med50","version":"1.0","type":"link"}